EconPapers    
Economics at your fingertips  
 

Implementation of irreducible Sobol’ sequences in prime power bases

Henri Faure and Christiane Lemieux

Mathematics and Computers in Simulation (MATCOM), 2019, vol. 161, issue C, 13-22

Abstract: We present different implementations for the irreducible Sobol’ (IS) sequences introduced in Faure and Lemieux (2016). For this purpose we retain two strategies: first we use the connection between IS and Niederreiter sequences to provide a very simple implementation requiring no computer search; then we use criteria measuring the equidistribution to search for good parameters. Numerical results comparing these IS sequences to known implementations show promise for the proposed approaches.

Keywords: Sobol’ sequences; Niederreiter sequences; Direction numbers; Irreducible polynomials (search for similar items in EconPapers)
Date: 2019
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475419300291
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:161:y:2019:i:c:p:13-22

DOI: 10.1016/j.matcom.2018.08.015

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:161:y:2019:i:c:p:13-22